# SDR QXEA200603134

- Difficulty date: November 15, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,233 hours, 27,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT OUTBOARD SEAT TRACK IS CORRODED AT STATION X394.14.  REPAIRED IAW RD8-53-1342.
